Rite Aid Extra Strength Acetaminophen, 5...

Category: Tag:

Price: price a - (Details)


Whether you have a headache, migraine, toothache, a bump, or a nasty bruise, Rite Aid’s Acetaminophen Extra Strength pain reliever caplets will deliver fast, effective relief. The caplets offer acetaminophen 500mg and pack a punch to even your worst aches and pains. These pain relief pills will also temporarily reduce fevers and contain no aspirin, so it’s safe for those with sensitivities or allergies. Each bottle contains 500 caplets. These Extra Strength Acetaminophen caplets offer the migraine relief, menstrual pain relief, joint pain relief, back pain relief, or muscle pain relief you’re seeking. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.
Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 5.2 x 3.03 x 2.99 inches; 11.36 Ounces
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B000063WU6

EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button